# SDR VNAA202407100010

- Difficulty date: June 4, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATES (02 EAS) AND BRACKETS, MACHINED (07 EAS) OF INTERNAL STRUCTURE AT FWD & CTR CARGO COMPARTMENT.  PAINT ON PLATES (02 EAS) AND BRACKET MACHINED (49 P) FS.517.00 STGR.23LH OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT WAS REMOVED PER SRM 51-26-01-001-001-A01 AND DETAILED VISUAL INSPECTION WAS PERFORMED PER CRJ 900 NDT MANUAL 51-20-009-210-A01. NO DAMAGE FOUND AFTER PAINT REMOVAL, BRACKETS MACHINED "M, NA, R, U, N AND R" (6 EAS) NOT ALLOWABLE DAMAGE PER CRJ900 SRM 53-32-58-101-001-A01 THEREFORE WERE REPLACED PER SRM 51-42-21-001-001-A01,CRJ900 SRM 51-42-22-001-001-A01 AND CRJ900 SRM 51-42-10-001-001-A01
